# SDR CALA2014011600063

- Difficulty date: January 14, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 17,310 hours, 5,836 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SPAR SKIN SHOW CRACK APPROXIMATELY STATION 138. 70, .75 INCH LENGTH.  REPAIRED DAMAGE IAW B737-900, SRM 55-10-01, REPAIR 11, FIG 204.
